# SDR DHL2001741516

- Difficulty date: March 9, 2001
- Submitted: March 24, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV COMPARTMENT FLOOR SUPPORT CORRODED IN SEVERAL AREAS AND AROUND NUT PLATES (BLUE WATER STAINS).  REMOVED CORROSION AS PER B727 SRM 51-10-6. MATERIAL LOSS .030 FOUND OUT OF LIMITS AS PER B727 SRM 53-30-1.  CUT OUT DAMAGED AREA ON FLOORBEAM AT BS 312RBL 39 INCHES 3.5 X .75 INCH AS PER B727 SRM 53-10-8.  FABRICATED FLOORBEAM REPAIR MATERIAL USED 7075 T6 .080 & 7075T6 .050. PO 83112244 LOT# BV12MTBR  & LOT761D6 687, PO 83110094 AS PER B727 SRM 53-10-8. LENGTH OF REPAIR 15 X 1 & 13 X 1 X 1.  TREATED AND PRIMED AREA AS PER B727SRM 51-10-2.  INSTALLED FLOORBEAM REPAIR MAT USED7075-T6.080, 7075-T6 .050 PO 83112244 LOT  BV12MTOR AND LOT 76106687 PO 83110094 IAW B727 SRM 53-10-8.
